# SDR AWXA200500090

- Difficulty date: January 30, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 48,499 hours, 22,015 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 142
- Condition: Faulty
- Location: Brake/Steering
- Part time: 40,051 hours, 17,626 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, RECEIVED ECAM MESSAGE "BRAKING/STEERING CONTROL UNIT (BSCU) FAULT CH. 2 INCHES, WHEN CLEARING RUNWAY BRAKES LOCKED UP MOMENTARILY.  MAINTENANCE REMOVED AND REPLACED THE BSCU IAW AMM 32-42-34-04, OPERATIONAL CHECK WAS GOOD.  COULD NOT DUPLICATE REASON FOR REMOVAL, UNIT WAS TESTED PER CMM 32-47-27, REV. 11 WITH NO FAULTS FOUND.
